# SDR AALA202007159027

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 37,665 hours, 14,742 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ACT FUEL AUTO TRANSFER SYSTEM INOPERATIVE 4000 LBS WOULD NOT TRANSFER.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED, AND LANDED SAFELY WITHOUT FURTHER INCIDENT.    REPLACED ACT FUEL TRANSFER PUMP PRESSURE SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-28-11 AND 28-28-00.
